# SDR 06FDEA03554

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 50,049 hours, 10,066 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FOUND SEAT TRACK FLANGE CORRODED AT STA 1258 RBL 78.  SEAT TRACK REPAIR CARRIED OUT AS PER SRM 53-70-00 FIG. 1 VOL.I.   REFER TO SNRM N00898 FOR FURTHER WORK DETAILS. REPAIR CLASSIFIED AS MINOR AS PER FEDEX GMM 6-2-100.
